# SDR REXA2013061000704

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 24,764 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP BEAM CAP FROM FS 559+112 TO 621 AT LBL 27 CORRODED.   REPAIRED IAW REO 601R-53-61-3778.
